# SDR SWAA2025030602135

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 68,255 hours, 40,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE IS CRACKED.<[01] R&R AFT ENTRY DOOR ASSIST HANDLE ATTACH FITTING IAW AMM 52-13-31.;[02] INSP IAW AMM 52-13-31
